# SDR UIEA2018071201452

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,734 hours, 11,523 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG IGNITOR 2 STATUS MSG. RESET RT ENG IGNITOR 2 AND PERFORMED OPS CHECK OF ENGINE IGNITION IAW AMM 74-11-00. NO FURTHER DEFECTS NOTED AT THIS TIME.
